Advanced Search
MyIDEAS: Login

A Consistent Test for the Parametric Specification of the Hazard Function

Contents:

Author Info

  • Yanqin Fan

    ()
    (Department of Economics University of Windsor)

  • Paul Rilstone

    ()
    (Department of Economics, York University)

Registered author(s):

    Abstract

    This paper develops a consistent test for the correct hazard rate specification within the context of random right hand censoring of the dependent variable. The test is based on comparing a parametric estimate with a kernel estimate of the hazard rate. We establish the asymptotic distribution of the test statistic under the null hypothesis of correct parametric specification of the hazard rate and establish the consistency of the test.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.aeconf.net/Articles/May2001/aef020104.pdf
    Download Restriction: no

    File URL: http://down.aefweb.net/AefArticles/aef020104.pdf
    Download Restriction: no

    Bibliographic Info

    Article provided by Society for AEF in its journal Annals of Economics and Finance.

    Volume (Year): 2 (2001)
    Issue (Month): 1 (May)
    Pages: 77-96

    as in new window
    Handle: RePEc:cuf:journl:y:2001:v:2:i:1:p:77-96

    Contact details of provider:
    Web page: http://www.aeconf.net/
    More information through EDIRC

    Related research

    Keywords: Consistent test; Hazard rate; Random censoring; Kernel estimation; Boundary kernel;

    Find related papers by JEL classification:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Xiaohong Chen & Yanqin Fan & Andrew J. Patton, 2004. "Simple tests for models of dependence between multiple financial time series, with applications to U.S. equity returns and exchange rates," LSE Research Online Documents on Economics 24681, London School of Economics and Political Science, LSE Library.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:cuf:journl:y:2001:v:2:i:1:p:77-96. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Qiang Gao).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.